zbMATH — the first resource for mathematics

Another natural lift of a Kähler submanifold of a quaternionic Kähler manifold to the twistor space. (English) Zbl 1080.53041
Let \(\widetilde M^{4n}\) be a quaternionic Kähler manifold and \(\widetilde {\mathcal Z}\) be the twistor space of \(\widetilde M\). Then the natural projection \(\widetilde\pi:\widetilde {\mathcal Z}\to\widetilde M\) is an \(S^2\)-bundle over \(\widetilde M\). Let \(M\) be an almost Hermitian submanifold of \(\widetilde M\). The authors construct a submanifold \({\mathcal Z}\) of \(\widetilde {\mathcal Z}\) such that the natural projection \(\pi: {\mathcal Z}\to M\) is an \(S^1\)-bundle over \(M\). The main result of the paper is the following theorem: Let \(M^{2m}\) be a \(2m(m\geq 2)\)-dimensional Kähler submanifold of a quaternionic Kähler manifold \(\widetilde M\) of positive scalar curvature. Then \({\mathcal Z}\) is a totally real and minimal submanifold of the twistor space \(\widetilde {\mathcal Z}\). in particular the space \({\mathcal Z}\) of a half dimensional Kähler submanifold \(M^{2n}\) of \(\widetilde M^{4n}\) is a minimal Lagrangian submanifold of \(\widetilde {\mathcal Z}\).

53C26 Hyper-Kähler and quaternionic Kähler geometry, “special” geometry
53C40 Global submanifolds
Full Text: DOI
[1] D. V. Alekseevsky and S. Marchiafava, Hermitian and Kähler submanifolds of a quaternionic Kähler manifold, Osaka J. Math. 38 (2001), 869-904. · Zbl 0998.53032
[2] D. V. Alekseevsky and S. Marchiafava, A twistor construction of (minimal) Kähler submanifolds of a quaternionic Kähler manifold, · Zbl 1075.53529
[3] A. L. Besse, Einstein manifolds , Springer (1987). · Zbl 0613.53001
[4] S. Funabashi, Totally complex submanifolds of a quaternionic Kaehlerian manifold, Kodai Math. J. 2 (1979), 314-336. · Zbl 0427.53025
[5] S. Ishihara, Quaternion Kaehler manifolds, J. Differential Geom. 9 (1974), 483-500. · Zbl 0297.53014
[6] B.O’ Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469. · Zbl 0145.18602
[7] S. Salamon, Quaternionic Kähler manifolds, Invent. Math. 67 (1982), 143-171. · Zbl 0486.53048
[8] M. Takeuchi, Totally complex submanifolds of quaternionic symmetric spaces, Japan J. Math. 12 (1986), 161-189. · Zbl 0603.53027
[9] K. Tsukada, Parallel submanifolds in a quaternion projective space, Osaka J. Math. 22 (1985), 187-241. · Zbl 0574.53036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.